Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2012, Volume 24, Number 12, Pages 78–85 (Mi mm3227)  

Adaptation for GPU of numerical algorithms for dinamic filtration processes in percolation grids

M. N. Voroniuka, M. V. Iakobovskib

a Moscow State University of Technology «STANKIN», Moscow
b Keldysh Institute of Applied Mathematics RAS, Moscow

Abstract: The methods for adaptation of numerical algorithms for modeling of oil displacement using Dynamic percolation model (DPM) under CUDA architecture are presented.

Keywords: oil displacement, GPU, CUDA, percolation, RNG, Monte-Carlo.

Full text: PDF file (324 kB)
References: PDF file   HTML file
Received: 01.10.2012

Citation: M. N. Voroniuk, M. V. Iakobovski, “Adaptation for GPU of numerical algorithms for dinamic filtration processes in percolation grids”, Matem. Mod., 24:12 (2012), 78–85

Citation in format AMSBIB
\Bibitem{VorIak12}
\by M.~N.~Voroniuk, M.~V.~Iakobovski
\paper Adaptation for GPU of numerical algorithms for dinamic filtration processes in percolation grids
\jour Matem. Mod.
\yr 2012
\vol 24
\issue 12
\pages 78--85
\mathnet{http://mi.mathnet.ru/mm3227}


Linking options:
  • http://mi.mathnet.ru/eng/mm3227
  • http://mi.mathnet.ru/eng/mm/v24/i12/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:243
    Full text:70
    References:40
    First page:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022